How To Identify and Treat Subcutaneous Hemorrhage Induced By Aspirin?

1 Answer

These messages are for mutual support and information sharing only. Always consult your doctor before trying anything you read here.
Sharing from Jim Link: "My 91 year old father has massive black and blue (bruising) on both his forearms. I don’t believe it is due to any trauma. His skin appears very thin, almost translucent. He is not in pain or discomfort and is otherwise fairly healthy for a 91 year old. He takes a baby aspirin daily. What could this be and is there treatment or cause for concern?" Aspirin is a kind of common medication that might be used to treat pain, fever and light infections. Side effects of or allergy to aspirin are common and various too, depending on your skin sensitivity. In Jim's case, what Jim's father has is subcutaneous hemorrhage induced by aspirin. Because his father have massive and blue bruising on both his forearms without any previous trauma or skin allergy history. And this reaction occurs after taking baby aspirin daily, from which it can be deducted that this allergic reaction is resulted from the usage of aspirin. Under this circumstance, it is best to take blood test and go to doctors for professional advices as early as possible. Besides this, other allergic symptoms of aspirin include:
  • Hives
  • Itchy skin
  • Runny nose
  • Red eyes
  • Swelling of the lips, tongue or face
  • Coughing, wheezing or shortness of breath
  We are sincerely grateful for Jim Link's sharing story! We hope all the questions you raised and stories you shared could make a difference to those who are suffering from it. All your kind sharing or questioning is welcomed. Once again, HTQ is always available as long as you need us.
...